# SDR UALA2011102105708

- Difficulty date: October 21, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 45,406 hours, 5,548 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 8
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FAMV STATUS MESSAGE DISPLAYED.  REPLACED FAMV PER MM, MESSAGE CLEARED.
